Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 15, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 27, 2014, 5:46 PM CDT for San Saba County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 5:46 PM CDT (22:46 UTC)
- Expired
- May 27, 2014, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County San Saba County, TX
The radar
The Ft Hood radar (KGRK), 112 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WFUS54 KSJT 272246
TORSJT
TXC411-272315-
/O.NEW.KSJT.TO.W.0015.140527T2246Z-140527T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
546 PM CDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 541 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BEND...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
SAN SABA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3092 9842 3092 9847 3098 9855 3111 9862
3115 9851 3112 9854 3111 9853 3112 9850
3112 9849 3109 9846 3106 9847 3105 9845
3097 9845
TIME...MOT...LOC 2246Z 313DEG 19KT 3106 9850
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$1 follow-up statement
393
WWUS54 KSJT 272257
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
557 PM CDT TUE MAY 27 2014
TXC411-272315-
/O.CON.KSJT.TO.W.0015.000000T0000Z-140527T2315Z/
SAN SABA TX-
557 PM CDT TUE MAY 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SAN SABA
COUNTY UNTIL 615 PM CDT...
AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHEAST OF CHAPPEL...AND MOVING SOUTHEAST AT 25
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN SAN SABA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3092 9842 3092 9847 3098 9855 3103 9857
3109 9846 3106 9847 3105 9845 3097 9845
TIME...MOT...LOC 2257Z 327DEG 21KT 3099 9847
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 12:59 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 27, 12:59 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1259 PM CDT TUE MAY 27 2014 .AVIATION... /18Z TAFS/ Thunderstorms may develop again this afternoon and evening. The best locations for thunderstorm development is along and east of a line from Haskell to Junction. The terminal most likely to have thunderstorms is Brady. Rather than including any thunderstorms in the Brady terminal at this time, no weather for now looks to be the best forecast. In addition, patchy fog may develop several hours before sunrise at some terminals, due to a very moist near-surface layer and light surface winds. Huber && .PREV DISCUSSION... /ISSUED 1108 AM CDT TUE MAY 27 2014/ UPDATE... The latest model data, and radar trends, indicate convection will likely not begin until this afternoon. Plus, the best area for thunderstorms this afternoon is across the eastern Big Country and eastern Heartland. After coordination with WFO Norman, increasing PoPs for these areas for this afternoon looks best. && .PREV DISCUSSION... /ISSUED 627 AM CDT TUE MAY 27 2014/ AVIATION... /12Z TAFS/ A few showers and thunderstorms continue between KABI and KBBD but will likely have little impact on forecast terminals this morning. A VCSH remark was included at these terminals this morning, however. Low stratus, generally between 700 and 1500 ft, has filled in across much of the area and will persist through mid to late morning, gradually lifting to 5000-6000 ft this afternoon. Southwest winds this morning will become west to northwest later today but should remain below 12 kts for the most part. Scattered diurnal thunderstorms will be possible this afternoon but confidence was not high enough to include in current TAF package at any site. Winds will become light and variable overnight. The light winds and moist soils will promote patchy fog development after midnight. MVFR visibilities were included at KJCT and KBBD but may need to be expanded to other terminals as well. Johnson PREV DISCUSSION... /ISSUED 353 AM CDT TUE MAY 27 2014/ SHORT TERM... (Today and tonight) The powerful upper-level cyclone that has brought widespread heavy rainfall and severe weather to West Central TX is currently centered just west of Wichita Falls and will continue to move east in the near term. The strongest lift attendant to this cyclone will shift to the east, however, it appears that we'll continue to see at least weak synoptic scale ascent over the next 12-18 hrs. Precipitable water values are progged to remain in the 1.2 to 1.4 inch range over the eastern counties, decreasing to less than 1 inch across the western zones. Point soundings from Throckmorton, to Coleman, to Junction, indicate a moist environment with only a weak cap in place around 800 mb. Temperatures in the mid to upper 80s this afternoon should be able to overcome this cap. The greatest instability will likely be along and southeast of a slow-moving frontal boundary that will cross the area today, stalling over the southeast counties this afternoon. The NAM is suggesting MLCAPE values near 2500 J/kg this afternoon whereas the GFS is closer to 500 J/kg. That said, the GFS drops surface dewpoints down to less than 55F by 21z with a more aggressive surface boundary, which seems a bit overdone. Basically, we expect diurnally driven showers and thunderstorms to develop by early to mid afternoon. Coverage will become more limited as one moves west. Given forecast instability/shear parameters, the potential will exist for severe weather during the afternoon and early evening hours, mainly southeast of a Sonora/Brownwood line. the upper-level flow will back to the northwest on the backside of the upper low, which will give any storms that develop more of a southeasterly component. A few thunderstorms may linger into the overnight period but it looks like convection will wane pretty quickly after sunset. Low rain chances were carried through the early morning hours, however, given the proximity to the upper-level cyclone. Temperatures will fall into the low to mid 60s tonight. LONG TERM... (Wednesday through Tuesday) After much needed rainfall across West Central Texas the past few days, a more tranquil weather pattern is expected through the extended forecast period. However, there will be few bumps in the road. Weak upper level disturbances moving south across our area on Friday and Saturday may bring a few afternoon and evening thunderstorms. Keeping the slight chance POPS going across the eastern half of the area Friday and the Big Country Saturday. Otherwise, going with a mainly dry forecast. The other story, looks like a more summertime pattern setting up this weekend and early next week, as an upper level ridge builds across the Southern Plains. Highs will be the 80s to around 90 through Friday, then slightly warming to the upper 80s to lower 90s this weekend and early next week. Lows will be in the 60s to around 70. && .PRELIMINARY POINT TEMPS/POPS... Abilene 85 63 86 64 87 / 20 5 10 5 10 San Angelo 89 63 88 63 90 / 20 5 5 5 10 Junction 87 65 88 66 89 / 30 20 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 27, 3:07 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 307 PM CDT TUE MAY 27 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-282015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 307 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTHEAST OF AN ALBANY...TO ABILENE...TO SAN ANGELO...TO SONORA LINE. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. BUT...TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HUBER
In the hours before
Local storm report, May 27, 3:01 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
301 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 14 WSW STERLING CITY 31.76N 101.21W
05/26/2014 STERLING TX TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND.
0654 PM HAIL 2 WNW STERLING CITY 31.85N 101.02W
05/26/2014 E1.75 INCH STERLING TX AMATEUR RADIO
0702 PM TSTM WND GST STERLING CITY 31.84N 100.98W
05/26/2014 M60 MPH STERLING TX TRAINED SPOTTER
0712 PM HAIL 5 WNW STERLING CITY 31.87N 101.06W
05/26/2014 E2.00 INCH STERLING TX TRAINED SPOTTER
0713 PM TORNADO 5 WNW BROOME 31.79N 100.92W
05/26/2014 STERLING TX TRAINED SPOTTER
ROPE TORNADO
0713 PM HAIL 9 NNW ROBERT LEE 32.01N 100.54W
05/26/2014 E1.00 INCH COKE TX PUBLIC
0715 PM HAIL STERLING CITY 31.84N 100.98W
05/26/2014 E1.75 INCH STERLING TX TRAINED SPOTTER
0715 PM TORNADO 1 NW BROOME 31.77N 100.85W
05/26/2014 STERLING TX TRAINED SPOTTER
BRIEF ROPE TORNADO.
0731 PM TORNADO 7 W BROOME 31.76N 100.96W
05/26/2014 STERLING TX TRAINED SPOTTER
CONFIRMED ROPE TORNADO
0805 PM TORNADO 14 SW STERLING CITY 31.70N 101.15W
05/26/2014 STERLING TX CO-OP OBSERVER
CONFIRMED TORNADO.
0812 PM HAIL 4 SSW STERLING CITY 31.78N 101.02W
05/26/2014 E2.00 INCH STERLING TX STORM CHASER
0819 PM HAIL 4 SSW STERLING CITY 31.79N 101.01W
05/26/2014 E2.00 INCH STERLING TX TRAINED SPOTTER
0840 PM TORNADO 3 SW WATER VALLEY 31.64N 100.75W
05/26/2014 TOM GREEN TX BROADCAST MEDIA
BRIEF TOUCHDOWN OBSERVED ALONG THE HILLS SW OF WATER
VALLEY...NEAR FM 2034.
0845 PM FLOOD 5 S STERLING CITY 31.77N 100.98W
05/26/2014 STERLING TX LAW ENFORCEMENT
HWY 163 FLOODED 4 TO 6 MILES SOUTH OF STERLING CITY.
0845 PM HAIL 4 W WATER VALLEY 31.67N 100.79W
05/26/2014 E1.75 INCH TOM GREEN TX CO-OP OBSERVER
0851 PM HAIL 9 ESE BRONTE 31.84N 100.15W
05/26/2014 E1.00 INCH RUNNELS TX PUBLIC
0851 PM TSTM WND GST 9 ESE BRONTE 31.84N 100.15W
05/26/2014 E70 MPH RUNNELS TX PUBLIC
0903 PM HAIL 5 WNW BALLINGER 31.77N 100.03W
05/26/2014 E1.75 INCH RUNNELS TX BROADCAST MEDIA
0912 PM HAIL BALLINGER 31.74N 99.96W
05/26/2014 E1.50 INCH RUNNELS TX BROADCAST MEDIA
0913 PM TSTM WND GST BALLINGER 31.74N 99.96W
05/26/2014 E60 MPH RUNNELS TX BROADCAST MEDIA
0917 PM HAIL GRAPE CREEK 31.58N 100.55W
05/26/2014 E1.00 INCH TOM GREEN TX AMATEUR RADIO
0917 PM HAIL CARLSBAD 31.60N 100.63W
05/26/2014 E1.75 INCH TOM GREEN TX CO-OP OBSERVER
0922 PM HAIL 1 W GRAPE CREEK 31.58N 100.56W
05/26/2014 E1.75 INCH TOM GREEN TX AMATEUR RADIO
0930 PM HAIL GRAPE CREEK 31.58N 100.55W
05/26/2014 E1.75 INCH TOM GREEN TX AMATEUR RADIO
0939 PM TSTM WND GST 6 N MERTZON 31.35N 100.82W
05/26/2014 E60 MPH IRION TX CO-OP OBSERVER
0946 PM HAIL SAN ANGELO 31.45N 100.45W
05/26/2014 E1.00 INCH TOM GREEN TX PUBLIC
0946 PM HAIL SAN ANGELO 31.45N 100.45W
05/26/2014 M1.00 INCH TOM GREEN TX NWS EMPLOYEE
QUARTER SIZE HAIL AT CHADBOURNE AND COLLEGE AVENUE
0947 PM HAIL SAN ANGELO 31.45N 100.45W
05/26/2014 E1.75 INCH TOM GREEN TX PUBLIC
NORTH SIDE OF SAN ANGELO ON BRADFORD ST. HAIL
INCREASING IN SIZE.
0948 PM HAIL 3 NE SAN ANGELO 31.48N 100.42W
05/26/2014 E1.00 INCH TOM GREEN TX POST OFFICE
0949 PM HAIL SAN ANGELO 31.45N 100.45W
05/26/2014 E1.00 INCH TOM GREEN TX AMATEUR RADIO
NEAR FT CONCHO
0953 PM TSTM WND GST 4 W SAN ANGELO 31.45N 100.52W
05/26/2014 E65 MPH TOM GREEN TX NWS EMPLOYEE
0953 PM HAIL 4 SE SAN ANGELO 31.41N 100.40W
05/26/2014 E2.75 INCH TOM GREEN TX AMATEUR RADIO
1009 PM TSTM WND GST 1 E WALL 31.37N 100.29W
05/26/2014 E61 MPH TOM GREEN TX MESONET
1033 PM TSTM WND DMG MAY 31.98N 98.92W
05/26/2014 BROWN TX TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN. THE LIMBS WERE 5 TO 10
FEET IN LENGTH.
1215 AM FLASH FLOOD 7 S SAN ANGELO 31.35N 100.45W
05/27/2014 TOM GREEN TX AMATEUR RADIO
ONE TO TWO FEET OF WATER WAS REPORTED IN SEVERAL
LOCATIONS ALONG FM 584 WEST OF HIGHWAY 277.
0132 AM TSTM WND DMG 2 SW MENARD 30.90N 99.81W
05/27/2014 MENARD TX CO-OP OBSERVER
NUMEROUS LARGE LIMBS DOWN UP TO 40 FEET IN LENGTH.
METAL ROOF DEBRIS FROM BUILDING IN FIELD.
&&
EVENT NUMBER SJT1400184 SJT1400185 SJT1400186 SJT1400188 SJT1400187
SJT1400215 SJT1400189 SJT1400190 SJT1400191 SJT1400194 SJT1400192
SJT1400193 SJT1400216 SJT1400195 SJT1400198 SJT1400196 SJT1400197
SJT1400203 SJT1400199 SJT1400200 SJT1400201 SJT1400202 SJT1400204
SJT1400205 SJT1400218 SJT1400206 SJT1400213 SJT1400207 SJT1400212
SJT1400208 SJT1400209 SJT1400210 SJT1400211 SJT1400217 SJT1400214
SJT1400219
DOLLSpecial weather statement, May 27, 3:21 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
321 PM CDT TUE MAY 27 2014
TXZ099-272045-
THROCKMORTON TX-
321 PM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
THROCKMORTON COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
HEAVY RAINFALL
GUSTY WINDS AND SMALL HAIL
AT 317 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ELBERT...OR ABOUT 9 MILES EAST OF THROCKMORTON...MOVING SOUTHEAST
AT 15 MPH.
VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.
POTENTIAL STORM IMPACTS INCLUDE...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
SOME LEAVES STRIPPED OFF TREES...
HAZARDOUS DRIVING CONDITIONS...
* OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO LUSK...
WOODSON AND ELBERT.
THIS INCLUDES THE LOW WATER CROSSINGS...
CROSSINGS ALONG COUNTY ROAD 334...
LAKE CROSSING KINGS CREEK...
CROSSINGS ALONG COUNTY ROAD 376...
CROSSINGS ALONG COUNTY ROAD 374...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF THROCKMORTON COUNTY.
LAT...LON 3327 9895 3296 9895 3295 9907 3296 9908
3318 9915 3328 9905
TIME...MOT...LOC 2020Z 307DEG 12KT 3320 9901
HUBERSpecial weather statement, May 27, 3:57 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 PM CDT TUE MAY 27 2014
TXZ140-272130-
BROWN TX-
357 PM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR BROWN
COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 352 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF CAMP BOWIE...OR ABOUT 4 MILES SOUTHEAST OF EARLY...MOVING
SOUTHEAST AT 15 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW SMALL BROKEN TREE BRANCHES...
AN ISOLATED POWER OUTAGES POSSIBLE...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
THE STRONG THUNDERSTORM WILL BE NEAR...
ZEPHYR BY 425 PM CDT
LAT...LON 3168 9876 3162 9878 3148 9899 3148 9902
3149 9904 3147 9906 3147 9913 3208 9913
3208 9912 3208 9894 3171 9867
TIME...MOT...LOC 2057Z 299DEG 10KT 3168 9890Special weather statement, May 27, 4:01 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
401 PM CDT TUE MAY 27 2014
TXZ155-272130-
SAN SABA TX-
401 PM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR SAN
SABA COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CHAPPEL...OR ABOUT 4 MILES SOUTHEAST OF SAN SABA...MOVING
SOUTHEAST AT 20 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
THE STRONG THUNDERSTORM WILL BE NEAR...
CHAPPEL BY 420 PM CDT
BEND BY 425 PM CDT
LAT...LON 3092 9853 3111 9878 3125 9865 3116 9850
3112 9854 3110 9853 3113 9849 3111 9845
3106 9847 3103 9843 3101 9845 3096 9845
3095 9841 3093 9841
TIME...MOT...LOC 2101Z 307DEG 19KT 3114 9865Special weather statement, May 27, 5:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 520 PM CDT TUE MAY 27 2014 TXZ140-272245- BROWN TX- 520 PM CDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR BROWN COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF LAKE BROWNWOOD STATE PARK...OR ABOUT 8 MILES NORTHWEST OF EARLY... MOVING SOUTHEAST AT 15 MPH. POTENTIAL STORM IMPACTS INCLUDE... A FEW SMALL BROKEN TREE BRANCHES... AN ISOLATED POWER OUTAGES POSSIBLE... A FEW LOOSE OBJECTS TOPPLED... HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST... THE STRONG THUNDERSTORM WILL BE NEAR... OWENS AND BROWNWOOD BY 540 PM CDT EARLY AND CAMP BOWIE BY 545 PM CDT LAT...LON 3180 9879 3156 9902 3178 9919 3191 9905 TIME...MOT...LOC 2221Z 295DEG 14KT 3182 9904
Local storm report, May 27, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
529 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 NE SAN SABA 31.27N 98.63W
05/27/2014 E1.75 INCH SAN SABA TX EMERGENCY MNGR
A FEW HAILSTONES WERE GOLFBALL SIZE.
&&
EVENT NUMBER SJT1400220
19The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 51 min |
| May 26, 7:11 PM CDT | Tornado Warning | SJT | Coke, Sterling, Tom Green | 49 min |
| May 26, 7:23 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 52 min |
| May 26, 7:44 PM CDT | Tornado Warning | SJT | Sterling | 46 min |
| May 26, 7:53 PM CDT | Tornado Warning | SJT | Coke, Sterling, Tom Green | 52 min |
| May 26, 8:11 PM CDT | Special Weather Statement | SJT | Runnels | 34 min |
| May 26, 8:25 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 50 min |
| May 26, 8:28 PM CDT | Flash Flood Warning | SJT | Sterling | 3 hr |
| May 26, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 38 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 63 min |
| May 26, 9:09 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 66 min |
| May 26, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 63 min |
| May 26, 9:39 PM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 63 min |
| May 26, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 60 min |
| May 26, 10:01 PM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| May 26, 10:09 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 26, 10:25 PM CDT | Areal Flood Advisory | SJT | Coleman | 2 hr |
| May 26, 10:32 PM CDT | Areal Flood Advisory | SJT | Brown | 118 min |
| May 26, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan | 52 min |
| May 26, 11:03 PM CDT | Special Weather Statement | SJT | Concho, McCulloch | 57 min |
| May 26, 11:08 PM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 26, 11:13 PM CDT | Special Weather Statement | SJT | Irion | 32 min |
| May 26, 11:28 PM CDT | Areal Flood Advisory | SJT | Concho, McCulloch | 2 hr |
| May 26, 11:35 PM CDT | Special Weather Statement | SJT | Schleicher | 25 min |
| May 26, 11:49 PM CDT | Special Weather Statement | SJT | McCulloch | 56 min |
| May 27, 12:25 AM CDT | Special Weather Statement | SJT | Schleicher | 35 min |
| May 27, 1:05 AM CDT | Special Weather Statement | SJT | Menard | 40 min |
| May 27, 1:30 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 45 min |
| May 27, 2:07 AM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| May 27, 2:12 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 63 min |
| May 27, 5:27 AM CDT | Areal Flood Advisory | SJT | Brown | 2 hr |
| May 27, 3:21 PM CDT | Special Weather Statement | SJT | Throckmorton | 24 min |
| May 27, 3:57 PM CDT | Special Weather Statement | SJT | Brown | 33 min |
| May 27, 4:01 PM CDT | Special Weather Statement | SJT | San Saba | 29 min |
| May 27, 4:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 39 min |
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 52 min |
| May 27, 4:38 PM CDT | Tornado Warning | SJT | San Saba | 37 min |
| May 27, 4:56 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 49 min |
| May 27, 5:10 PM CDT | Tornado Warning | SJT | San Saba | 35 min |
| May 27, 5:20 PM CDT | Special Weather Statement | SJT | Brown | 25 min |
| May 27, 6:51 PM CDT | Special Weather Statement | SJT | Brown | 24 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.